# SDR JBXA970023

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11321
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543405
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU - FLT 220 - CAPTAINS WINDSHIELD OUTERMOST PANEL SHATTERED UPON CLIMB-OUT.  LANDED OVERWEIGHT AT APPROX 90,000 LBS SMOOTH LANDING.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW F100 MM 56-10-00 OPS CHECK GOOD RII'D.  PERFORMED OVERWEIGHT LANDING INSPECTION.  FOUND NOT DEFECTS.  A/C OK FOR SERVICE IAW F100 AMM 05-51-01.  (M)
